# SDR IXXA20250509021

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 85,499 hours, 15,569 cycles
- Engine: Ge CF680C2B6
- Engine time: 78,891 hours, 24,769 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

ENROUTE FROM KBWI TO KSBD, CREW REPORTED LT ENG FILTER EICAS MESSAGE. CREW ELECTED A LT ENG SHUTDOWN FOLLOWED BY A DIVERSION WITH AN EMERGENCY DECLARATION TO KDEN. LANDING WAS WITHOUT INCIDENT & NO ADDITIONAL PRECAUTIONARY ACTIONS TAKEN. ON ARRIVAL, ACFT WAS GROUNDED FOR MAINTENANCE.   LINE MAINTENANCE NOTED DEBRIS IN B SUMP & SCAVENGER FILTER. INDEPENDENT, EXTERNAL ANALYSIS OF OIL SAMPLES ADVISED HIGH LEVELS/ADVANCED WARNINGS OF WEAR METALS ATI POWERPLANT ENGINEERING CONCLUDED ENGINE SERIAL NR 690323 COULD NOT CONTINUE IN SERVICE. LT ENG R & R IAW TASK CARDS  ATI-24-003-00-01, ATI-26-000-01-01,  ATI-36-005-00-05, ATI-71-602-00-03, & ATI-71-999-04-01.  OPS CHECKED SAT. NO FAULTS NOTED, ACFT RELEASED TO SERVICE.
